Welcome to the Phobics Awareness Forums.
Driving 468x60
Results 1 to 6 of 6
  1. #1
    Junior Member
    Join Date
    Dec 2011
    Posts
    22

    Starting a new medicine! PANIC!!

    Hey everyone!! I am going to be starting a new medicine next week. Its called fluvoxamine(sp) not sure if thats how you spell it!! BUT I AM TERRIFIED! I am so scared to take medicine and need some advice asap! Anything helps!!

  2. #2
    LisaMarie,
    I am still terrified of medicine. Back in the days when I was mentally sick they tried everything on me. I guess the worst or best, depending on who's reporting it, was Thorazine. I have been told that is a horse tranquilizer. Finally one night I got on my knees to God and asked.....please help me get off these meds, I can't work, I can't think, I can't behave normal, I walked around like a zombie, and I really need to work I have two babies. Thank God he did help in time and it seemed we moved on to lesser and lesser drugs.

  3. #3
    Senior Member
    Join Date
    Jul 2011
    Location
    Madison, Wi
    Posts
    141
    Quote Originally Posted by LisaMarie View Post
    Hey everyone!! I am going to be starting a new medicine next week. Its called fluvoxamine(sp) not sure if thats how you spell it!! BUT I AM TERRIFIED! I am so scared to take medicine and need some advice asap! Anything helps!!
    u mean fluxotine ? generic prozak or is it somthing else .... Lmk i been on alot of these medds still havent found whats right

  4. #4
    Junior Member
    Join Date
    Feb 2011
    Posts
    16
    I was on prozac (name brand for the drug you named) for a whole two days before my doc jerked me off of it. That was simply because I felt like the Joker from the Batman movies, I had a permanent grin and wanted to giggle all the time, I felt like I was walking on clouds, literally I felt like there was a spring in my step and that if I jumped to high I couldnt or wouldnt be able to come back down. Needless to say it triggered a Bi Polar episode (thats what I am guessing) since they immediately changed me to Lithium.

    Its an anti depressant and works well for most people from what I have heard. Granted that its the right med for them. I had been on a total of 3 anti depressants before I was given prozac. I had taken Paxil, Lexapro, and Celexa, The first two pretty much didnt help, one gave me bad headaches and the other made me hyper, shaky and I kept clenching my teeth.

    I am sure you will be fine, just make sure to let your doc know as soon as possible of any side effects. Most are normal. When I first got on Lithium I had really dry mouth, tremors in my hands, and I was always thirsty. It went away as my body adjusted. Hope it works for you.

  5. #5
    Junior Member
    Join Date
    Dec 2011
    Posts
    22
    fluvoxamine is a generic for luvox...i still havent taken it. i am so terrified to take medicine i dont if ill ever be able too i scared of not knowing what it will do to me amd not being in control!!! scary to me any suggestions?

  6. #6
    Senior Member
    Join Date
    Jul 2011
    Location
    Madison, Wi
    Posts
    141
    Quote Originally Posted by LisaMarie View Post
    fluvoxamine is a generic for luvox...i still havent taken it. i am so terrified to take medicine i dont if ill ever be able too i scared of not knowing what it will do to me amd not being in control!!! scary to me any suggestions?
    hun you ar gonna have to give it a try,, i been through prozak mirtazapine and now zoloft..... dont be scared just listen to your doctor all u can do

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large